Previous |  Up |  Next


Title: Abelova cena v roce 2008 udělena za objevy v teorii neabelovských grup (Czech)
Title: 2008 Abel Prize awarded for discoveries in the theory of nonabelian groups (English)
Author: Křížek, Michal
Author: Somer, Lawrence
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 53
Issue: 3
Year: 2008
Pages: 177-187
Category: math
MSC: 01A99
MSC: 20E05
Date available: 2012-02-12T18:25:12Z
Last updated: 2012-08-26
Stable URL:
Related article:


Files Size Format View
PokrokyMFA_53-2008-3_1.pdf 1.388Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo